MathSciNet Relay Station
MathSciNet bibliographic data
MR1415352 (97m:57032) 57Q35 (57M50)
Matsumoto, Saburo Non-separable surfaces in cubed manifolds. Proc. Amer. Math. Soc. 125 (1997), no. 11, 3439–3446.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement